# SDR CALA0000491

- Difficulty date: April 15, 2000
- Submitted: April 21, 2000
- Operation: Air carrier
- Aircraft: N37078
- Make and model: Doug DC-10-30
- Aircraft serial: 46926
- Aircraft time: 95,765 hours, 21,652 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Galley Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND GALLEY SUPPORT CORRODED AT STA 1887 - 2007, RBL 27 AND LBL 27.  THE SUPPORTS WERE REMOVED AND REPLACED IAW SRM 51-31-01.
